# SDR ASOA201000972

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,860 hours, 20,374 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FS 621-FS 625 OBLIQUE ANGLE IS CRACKED.  REMOVED CRACKED OBLIQUE ANGLES, LT & RT AT FS 621- FS 625 IAW SRM 51-42-21.  FABRICATED NEW OBLIQUE ANGLES ON RT AT FS 621 - FS 625 IAW REPAIR EO 601R-53-61-100.  INSTALLED NEW OBLIQUE ANGLES LT & RT AT FS621-FS625 IAW SRM 51-42-21.  COMPLIED WITH EC/TC EO 600-53-174 C/W.
